# SDR ASOA00035

- Difficulty date: March 29, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 12021508002
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4195 - CREW REPORTED AFTER TAKEOFF, GOT SMOKE IN CABIN.  CREW FOLLOWED CHECK LIST AND RETURNED TO ATL AIRPORT.  MAINTENANCE RESECURED RAM AIR INLET VALVE ON RIGHT PACK.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
